# SDR AALA971605

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHT AT PAX SEAT 36AB INOPERATIVE.  REPLACED BROKEN EMERGENCY EXIT LIGHT PINS AT CONNECTOR ON PAX SEAT 36AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
